Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 9, 2012, 3:30 PM CST. It took effect at Jan 9, 2012, 6:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2012, 3:30 PM CST (21:30 UTC)
- In effect from
- Jan 9, 2012, 6:00 PM CST
- Expired
- Jan 10, 2012, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
939 WHUS74 KCRP 092130 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 330 PM CST MON JAN 9 2012 ...ELEVATED WINDS EXPECTED OVER THE NORTHWEST GULF... .MODERATE TO STRONG OFFSHORE FLOW HAS DEVELOPED IN THE WAKE OF A COLD FRONTAL PASSAGE EARLIER TODAY. WINDS IN EXCESS OF 20 KNOTS WITH FREQUENT HIGHER GUSTS ARE LIKELY TONIGHT AND TUESDAY. GMZ270-275-100530- /O.CON.KCRP.SW.Y.0001.000000T0000Z-120109T2200Z/ /O.NEW.KCRP.SC.Y.0002.120110T0000Z-120110T2200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 330 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST TUESDAY. * WINDS AND WAVES: WINDS OF 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL BE COMMON OVER THE NEARSHORE WATERS TONIGHT AND TUESDAY. SEAS WILL BUILD TO 6 TO 8 FEET OFFSHORE TONIGHT AND TUESDAY. * HAZARDS: THESE SEAS AND SWELLS WILL MAKE NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-100530- /O.NEW.KCRP.SC.Y.0002.120110T0000Z-120110T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 330 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST TUESDAY. * WINDS AND WAVES: WINDS OF 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL BE COMMON OVER THE NEARSHORE WATERS TONIGHT AND TUESDAY. SEAS WILL BUILD TO 4 TO 6 FEET IN NEARSHORE LOCATIONS TONIGHT AND TUESDAY. * HAZARDS: THESE SEAS AND SWELLS WILL MAKE NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
690 WHUS74 KCRP 100057 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 657 PM CST MON JAN 9 2012 ...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS TONIGHT... .MODERATE TO STRONG OFFSHORE FLOW HAS DEVELOPED IN THE WAKE OF A COLD FRONTAL PASSAGE EARLIER TODAY. SUSTAINED WIND SPEEDS IN EXCESS OF 20 KNOTS WITH FREQUENT HIGHER GUSTS ARE LIKELY TONIGHT AND TUESDAY. THIS WIND CONDITION WILL RESULT IN HIGH SEAS OVER THE OFFSHORE COASTAL WATERS. GMZ230-235-100500- /O.EXB.KCRP.SC.Y.0002.000000T0000Z-120110T0500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 657 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS AROUND 20 KNOTS WILL OCCUR THROUGH EARLY TONIGHT. CONDITIONS WILL IMPROVE SOMEWHAT LATER TONIGHT. * HAZARDS: CHOPPY TO ROUGH BAY WATERS WILL RENDER NAVIGATION DIFFICULT FOR MARINERS IN SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-100900- /O.CON.KCRP.SC.Y.0002.000000T0000Z-120110T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 657 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY. * WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20 TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE OVER THE COASTAL WATERS TONIGHT AND TUESDAY. SEAS WILL BUILD TO 6 TO 8 FEET OVER THE OFFSHORE WATERS TONIGHT. * HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
638 WHUS74 KCRP 100516 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1116 PM CST MON JAN 9 2012 ...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS TONIGHT... .MODERATE TO STRONG OFFSHORE FLOW HAS DEVELOPED IN THE WAKE OF A COLD FRONTAL PASSAGE EARLIER TODAY. SUSTAINED WIND SPEEDS IN EXCESS OF 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE TONIGHT AND TUESDAY OVER THE COASTAL WATERS. THIS WIND CONDITION WILL MAINTAIN HIGH SEAS OVER THE OFFSHORE COASTAL WATERS. GMZ230-235-100630- /O.EXP.KCRP.SC.Y.0002.000000T0000Z-120110T0500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1116 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER... DUE TO NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 15 TO 20 KNOTS...MARINERS IN SMALL CRAFT SHOULD EXERCISE CAUTION. $$ GMZ250-255-270-275-101330- /O.CON.KCRP.SC.Y.0002.000000T0000Z-120110T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1116 PM CST MON JAN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY. * WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20 TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE OVER THE COASTAL WATERS TONIGHT AND TUESDAY. SEAS WILL REMAIN GENERALLY BETWEEN 6 TO 8 FEET OVER THE OFFSHORE WATERS TONIGHT. * HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
700 WHUS74 KCRP 101037 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 437 AM CST TUE JAN 10 2012 ...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS THROUGH MID AFTERNOON... .MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE FOR MOST OF THE DAYTIME PERIOD...AS LOW PRESSURE OVER THE NORTHWESTERN GULF OF MEXICO AND HIGH PRESSURE OVER WEST TEXAS WILL RESULT IN A TIGHT PRESSURE GRADIENT. WINDS WILL WEAKEN AND SEAS WILL DIMINISH LATE THIS AFTERNOON AS THE LOW MOVES EAST AND THE WEAKER HIGH MOVES CLOSER TO THE COAST. GMZ250-255-270-275-101845- /O.EXT.KCRP.SC.Y.0002.000000T0000Z-120110T2300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 437 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20 TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE OVER THE COASTAL WATERS TODAY. SEAS WILL REMAIN GENERALLY BETWEEN 6 TO 8 FEET OVER THE OFFSHORE WATERS TONIGHT. * HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
749 WHUS74 KCRP 101528 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 928 AM CST TUE JAN 10 2012 ...STRONG WIND WILL CONTINUE OVER THE COASTAL WATERS THROUGH MID AFTERNOON... .MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE FOR MOST OF THE DAYTIME PERIOD...AS LOW PRESSURE OVER THE NORTHWESTERN GULF OF MEXICO AND HIGH PRESSURE OVER WEST TEXAS WILL RESULT IN A TIGHT PRESSURE GRADIENT. WINDS WILL WEAKEN AND SEAS WILL DIMINISH LATE THIS AFTERNOON AS THE LOW MOVES EAST AND THE WEAKER HIGH MOVES CLOSER TO THE COAST. GMZ230-102100- /O.EXB.KCRP.SC.Y.0002.000000T0000Z-120110T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 928 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20 TO 25 KNOTS...DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. * HAZARDS: THESE WIND CONDITIONS WILL RENDER NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-102300- /O.CON.KCRP.SC.Y.0002.000000T0000Z-120110T2300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 928 AM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WIND WITH SUSTAINED WIND SPEEDS OF 20 TO 25 KNOTS...WITH FREQUENT HIGHER GUSTS...WILL CONTINUE OVER THE COASTAL WATERS TODAY. SEAS WILL REMAIN GENERALLY BETWEEN 6 TO 8 FEET OVER THE OFFSHORE WATERS TONIGHT. * HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
390 WHUS74 KCRP 101944 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 144 PM CST TUE JAN 10 2012 GMZ250-255-102045- /O.CAN.KCRP.SC.Y.0002.000000T0000Z-120110T2300Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 144 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE NEARSHORE MIDDLE TEXAS COASTAL WATERS. NORTHWEST WINDS HAVE DIMINISHED ACROSS THE NEARSHORE GULF WATERS TO 15 TO 20 KNOTS AND WILL CONTINUE TO WEAKEN TO 10 TO 15 KNOTS THIS EVENING. $$ GMZ230-102045- /O.CAN.KCRP.SC.Y.0002.000000T0000Z-120110T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 144 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. NORTHWEST WINDS HAVE DIMINISHED ACROSS THE BAYS AND WATERWAYS TO 15 KNOTS AND WILL CONTINUE TO WEAKEN TO AROUND 10 KNOTS THIS EVENING. $$ GMZ270-275-110000- /O.EXT.KCRP.SC.Y.0002.000000T0000Z-120111T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 144 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS. * WINDS AND WAVES: NORTHWEST WIND OF 20 TO 20 KNOTS WILL CONTINUE ACROSS THE OFFSHORE MIDDLE TEXAS COASTAL WATERS THROUGH EARLY EVENING...THEN DIMINISH TO 15 TO 20 KNOTS. SEAS WILL REMAIN GENERALLY BETWEEN 6 TO 8 FEET OVER THE OFFSHORE WATERS THROUGH THE EVENING BEFORE DECREASING. * HAZARDS: THESE WIND AND SEA CONDITIONS WILL RENDER NAVIGATION HAZARDOUS FOR MARINERS IN SMALL VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
801 WHUS74 KCRP 110021 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 621 PM CST TUE JAN 10 2012 GMZ270-275-110130- /O.EXP.KCRP.SC.Y.0002.000000T0000Z-120111T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 621 PM CST TUE JAN 10 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS HAVE DIMINISHED ACROSS THE OFFSHORE GULF WATERS TO 15 TO 20 KNOTS AND WILL CONTINUE TO WEAKEN TO AROUND 15 KNOTS AROUND DAYBREAK WEDNESDAY. SEAS WILL REMAIN BETWEEN 5 AND 6 FEET OVER THE OFFSHORE WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATER TONIGHT. $$ TMT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 3:23 PM CST, 7 minutes earlier.
Area forecast discussion, Jan 9, 3:23 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
323 PM CST MON JAN 9 2012
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...COLD FRONT HAS NOW
CLEARED THE COASTAL BEND...WITH GUSTY NORTHWEST WINDS BRINGING COOL
DRY AIR INTO THE REGION. THE UPPER LOW PROVIDING SUPPORT FOR
ACTIVITY EAST OF US WILL SLOWLY DRIFT ACROSS TEXAS THROUGH THE
SHORT TERM. MODELS CONTINUE TO PUT SOUTH TEXAS IN A DRY SLOT AS
THE UPPER LOW DRIFTS BY...WITH LITTLE CHANCE OF RAIN BUT
SIGNIFICANT WINDS. HAVE LEFT IN SMALL CHANCE POPS OVER THE FAR
EASTERN COUNTIES FOR LINGERING LIGHT SHOWERS OR SPRINKLES THIS
EVENING UNTIL THE DRIER AIR SHUTS OFF PRECIPITATION THERE AS WELL.
WINDS WILL REMAIN ELEVATED...ESPECIALLY OVER THE WATERS WHERE
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR NEARSHORE AND OFFSHORE
WATERS THROUGH AT LEAST TUESDAY AFTERNOON.
THOSE WINDS WILL PREVENT FULL DECOUPLING...SO TEMPERATURES WILL
NOT FALL AS FAR AS THEY OTHERWISE WOULD GIVEN CLEARING SKIES AND
COLD AIR ADVECTION. A COOL AND SUNNY DAY IS ON TAP TOMORROW AS CAA
CONTINUES...AND CLEAR SKIES TUESDAY NIGHT WILL ALLOW TEMPERATURES
TO DIP INTO THE 30S AND LOW 40S ACROSS MOST OF THE COASTAL BEND.
SOME FIRE WEATHER THREAT EXISTS FOR TOMORROW AS RELATIVE
HUMIDITIES PLUNGE...BUT IT APPEARS FOR NOW WINDS WILL NOT QUITE BE
STRONG ENOUGH TO REACH RED FLAG WARNING CRITERIA. IT IS FAIRLY
CLOSE THOUGH...SO WILL LEAVE FIRE WEATHER WATCH IN PLACE AND LET
THE NEXT SHIFT REEVALUATE MORE CURRENT DATA.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...WARMER CONDITIONS ARE
EXPECTED WEDNESDAY AFTERNOON AS SURFACE WINDS TURN SOUTHWEST DURING
THE LATE MORNING. TEMPERATURES WILL LIKELY WARM INTO THE 70S ACROSS
MOST LOCATIONS. FORECAST MODELS HAVE SLOWED THE NEXT FRONT DOWN JUST
A BIT...PUSHING IT THROUGH SOUTH TEXAS AROUND SUNRISE THURSDAY
MORNING. THIS WILL BRING A REINFORCING SHOT OF COOLER AND DRIER AIR
BACK INTO THE REGION. AGAIN...EXPECTING A DRY FROPA AS MOISTURE
AHEAD OF THIS FRONT WILL BE EXTREMELY LIMITED. HIGH TEMPERATURES
THURSDAY MAY OCCUR JUST BEFORE THE FRONT PUSHES THROUGH...BUT
OVERALL MID 50S TO NEAR 60 CAN BE EXPECTED ON THURSDAY. FRIDAY
MORNING LOOKS TO BE THE COLDEST WITH LOW TEMPERATURES DROPPING INTO
THE MID TO UPPER 30S FOR MOST INLAND LOCATIONS. FRIDAY...AFTERNOON
HIGH TEMPERATURES SHOULD TOP OUT IN THE 50S AND COOL INTO THE 40S BY
SATURDAY MORNING.
A GREAT DEAL OF UNCERTAINTY CAN BE SEEN IN THE FORECAST MODELS
BEYOND FRIDAY AND INTO EARLY NEXT WEEK. THE GFS DEVELOPS A COASTAL
TROUGH AHEAD OF AN MID/UPPER LEVEL TROUGH THAT MOVES THROUGH THE
PLAINS...PUSHING ANOTHER STRONG FRONT THROUGH DURING DAY 7 OR 8.
WHILE THE ECMWF CUTS A LOW OFF THE CALIFORNIA COAST...AND KEEPS OURS
REGION UNDER TRANQUIL CONDITIONS. THUS...MADE VERY LITTLE CHANGES TO
DAY 6-8 DUE TO MODEL INCONSISTENCIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 42 66 39 76 / 70 10 10 0 0
VICTORIA 72 41 59 37 69 / 100 20 10 0 0
LAREDO 69 41 67 43 74 / 30 10 0 0 0
ALICE 77 42 66 38 76 / 70 10 10 0 0
ROCKPORT 72 44 62 42 68 / 90 10 10 0 0
COTULLA 68 37 64 37 74 / 60 10 0 0 0
KINGSVILLE 78 40 66 38 77 / 70 10 10 0 0
NAVY CORPUS 75 46 63 46 73 / 70 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING ZONES: BEE...DUVAL...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
SAN PATRICIO...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
JV/71...SHORT TERM
RG/82...LONG TERMHazardous weather outlook, Jan 9, 5:55 AM CST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 555 AM CST MON JAN 9 2012 TXZ229>234-239>247-101200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 555 AM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY THROUGH THIS AFTERNOON OVER MOST OF SOUTH TEXAS. WHILE NO SIGNIFICANT SEVERE WEATHER IS ANTICIPATED...A FEW STORMS COULD PRODUCE WIND GUSTS 40 TO 50 MPH ALONG WITH MARBLE SIZED HAIL. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR TUESDAY...AND THERE IS A FIRE WEATHER WATCH FOR PORTIONS OF SOUTH TEXAS...GENERALLY WEST OF A PORT ARANSAS TO BEEVILLE LINE. ELEVATED FIRE WEATHER CONDITIONS ARE ALSO EXPECTED THURSDAY AS NORTHERLY WINDS INCREASE BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH SPOTTERS SHOULD KEEP ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS THROUGH THE EARLY AFTERNOON. GMZ230-235-250-255-270-275-101200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 555 AM CST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY THROUGH THIS AFTERNOON OVER MOST OF THE WATERS. WHILE NO SIGNIFICANT SEVERE WEATHER IS ANTICIPATED...A FEW STORMS COULD PRODUCE WIND GUSTS AROUND 40 KNOTS. A BRIEF WATERSPOUT IS ALSO POSSIBLE THROUGH EARLY AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS FOR HIGH SEAS ARE EXPECTED TODAY FOR THE OFFSHORE GULF WATERS...AND SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE TONIGHT MAINLY FOR THE GULF WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE TUESDAY MAINLY FOR THE GULF WATERS AND SOUTHERN BAY WATERS. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH SPOTTERS SHOULD KEEP ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS THROUGH THE EARLY AFTERNOON. GW/PZ
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 2:51 AM CST | Small Craft Advisory for Hazardous Seas | CRP | 13 hr | |
| Jan 9, 6:03 AM CST | Fire Weather Watch | CRP | Bee, Duval, Jim Wells, Kleberg, La Salle, Live Oak and 4 more | 22 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.